# SDR UPS00434342

- Difficulty date: November 3, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER DECK CORROSION ON UPPER DECK SEAT TRACK AT BS 560 - BS 620 LBL 48.  NEW SECTION OF SEAT TRACK FITTED IAW SRM 51-30-02 FROM BS 550 - 630.
